# SDR DALA2021030401263

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 55,621 hours, 28,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Epsu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7387408) EPSU BATTERY EMER R FAULT AFTER EPSU TEST. REMOVED AND REPLACED BATT AT 12WL. TEST OK PER A319 AMM 33-51.
